# SDR QXEA200500637

- Difficulty date: March 25, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 7,843 hours, 5,885 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Scored
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RIGHTHAND AILERON INBOARD PCU LINK OUTBOARD LUG BORE FOR BUSHINGS SCORED.  REPAIRED IAW REO 670-57-01-022 AND HORIZON AIR EA R-57-112.
